# SDR UPS00833451

- Difficulty date: June 27, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, REMOVE EXISTING DOUBLER FROM FWD SIDE OF LT AFT PRESSURE BULKHEAD AND INSTALL DOUBLERS IAW DAC DWG SR08530007.  REPAIRED AREA BY INSTALLATION OF REPAIR DOUBLERS IAW DAC DWG SR08530 07 AND REO G07477.
